Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE; GOWN, SURGICAL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MEDLINE INDUSTRIES, INC. MEDLINE; GOWN, SURGICAL
Model Number
DYNJP2307P
Health Effect - Clinical Code
No Consequences Or Impact To Patient (2199)
Date of Event
05/07/2018
Type of Reportable Event
Malfunction
Event or Problem Description
When opening a sterile surgical gown, a wooden stick was found in the packaging; before it was opened onto the sterile field.No patient harm.No delay to procedure.
New Search
Submit an Adverse Event Report
Brand Name
MEDLINE
Common Device Name
GOWN, SURGICAL
Manufacturer
(Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key
7536829
Report Number
7536829
Device Sequence Number
2413301
Product Code
FYA
UDI-Device Identifier
10080196290765
UDI-Public
0110080196290765
Combination Product (Y/N)
N
Initial Reporter State
MT
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
05/14/2018
Report Date
(Section F)
05/14/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this a Product Problem Report?
Yes
Operator of Device
Other
Device Model Number
DYNJP2307P
Device Catalogue Number
DYNJP2307P
Device Lot Number
(10)72517120081
Other Device ID Number
(11)171210 (10)72517120081
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Device Age
0 YR
Event Location
Hospital
Date Report to Manufacturer
05/14/2018
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Concomitant Medical Products
and Therapy/Usage Dates
NOT APPLICABLE.
Date Report Sent to FDA
05/14/2018